# SDR CA081219001

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT SUFFERED A RAPID DEPRESSURIZATION AT 47 000 FT AND COULD NOT CONTROL THE CABIN PRESSURE IN EITHER MANUAL OR AUTO MODES.  OXYGEN MASKS DEPLOYED AND EMERGENCY DESCENT WAS PERFORMED.  A/C LANDED SAFELY AT SAO PAULO, BRAZIL.  NO CAIMS MESSAGE WERE REPORTED.  "AT FL 470 AT 18:40 UTC AFTER 9 HOURS FLIGHT THEY EXPERIENCED AN A/P DISCONNECT.  THEY WERE ABLE TO RECONNECT AND AT THAT MOMENT CABIN START TO RISING.  CREW SELECTED MANUAL MODE BUT OUTFLOWS TRAVELED FROM FULL OPEN TO FULL CLOSE AND WAS NOT POSSIBLE TO CONTROL CABIN THRU MANUAL MODE.  CREW DESCENT ACFT AND CABIN STABILIZE AT FL 150 IN AUTOMATIC MODE. (TC NR 20081219001).
